Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Bleeding, stomach pain in the middle of menstruation cycle. Had taken i-pill immediately after sex post menses. Why am I bleeding?

hiiii .... i hv completed my mansuration cycle on 6th of feb....on 7th feb we had intercourse with my husband..., after that i took PILLs .....then every thng was okk...but today again i faced bleeding as it happens during period ... with little pain in stamach..., what can b the problem... please help me...
Asked On : Tue, 14 Feb 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
As you had pills after sex due to this emergency pill you got bleeding.
There is no chance of having pregnancy as you had sex in most safe period and took pills.
Ok and bye.
Answered: Tue, 14 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor